Spremljaj
Andrzej Grzesik
Andrzej Grzesik
Preverjeni e-poštni naslov na uj.edu.pl - Domača stran
Naslov
Navedeno
Navedeno
Leto
On the maximum number of five-cycles in a triangle-free graph
A Grzesik
Journal of Combinatorial Theory, Series B 102 (5), 1061-1066, 2012
1492012
Polynomial-time Algorithm for Maximum Weight Independent Set on P6-free Graphs
A Grzesik, T Klimošová, M Pilipczuk, M Pilipczuk
ACM Transactions on Algorithms (TALG) 18 (1), 1-57, 2022
962022
Finitely forcible graphons and permutons
R Glebov, A Grzesik, T Klimošová, D Král
Journal of Combinatorial Theory, Series B 110, 112-135, 2015
642015
Indicated coloring of graphs
A Grzesik
Discrete Mathematics 312 (23), 3467-3472, 2012
202012
On tripartite common graphs
A Grzesik, J Lee, B Lidický, J Volec
Combinatorics, Probability and Computing 31 (5), 907-923, 2022
192022
The Turán number of blow-ups of trees
A Grzesik, O Janzer, ZL Nagy
Journal of Combinatorial Theory, Series B 156, 299-309, 2022
142022
On the maximum number of odd cycles in graphs without smaller odd cycles
A Grzesik, B Kielak
Journal of Graph Theory 99 (2), 240-246, 2022
132022
Minimum number of edges that occur in odd cycles
A Grzesik, P Hu, J Volec
Journal of Combinatorial Theory, Series B 137, 65-103, 2019
132019
Elusive extremal graphs
A Grzesik, D Král, LM Lovász
Proceedings of the London Mathematical Society 121 (6), 1685-1736, 2020
112020
Flag algebras in extremal graph theory
A Grzesik
102015
Interval edge-colorings of K1, m, n
A Grzesik, H Khachatrian
Discrete Applied Mathematics 174, 140-145, 2014
102014
Cycles of a given length in tournaments
A Grzesik, LM Lovász, J Volec
Journal of Combinatorial Theory, Series B 158, 117-145, 2023
92023
The maximum number of paths of length three in a planar graph
A Grzesik, E Győri, A Paulos, N Salia, C Tompkins, O Zamora
Journal of Graph Theory 101 (3), 493-510, 2022
92022
Cycles of length three and four in tournaments
TFN Chan, A Grzesik, D Král, JA Noel
J. Combin. Theory Ser. A 175, 105276, 2020
92020
Exact hyperplane covers for subsets of the hypercube
J Aaronson, C Groenland, A Grzesik, T Johnston, B Kielak
Discrete Mathematics 344 (9), 112490, 2021
72021
Graphs without a rainbow path of length 3
S Babiński, A Grzesik
SIAM Journal on Discrete Mathematics 38 (1), 629-644, 2024
62024
On the inducibility of oriented graphs on four vertices
Ł Bożyk, A Grzesik, B Kielak
Discrete Mathematics 345 (7), 112874, 2022
62022
Avoider-Enforcer star games
A Grzesik, M Mikalački, ZL Nagy, A Naor, B Patkós, F Skerman
Discrete Mathematics & Theoretical Computer Science 17 (Combinatorics), 2015
62015
Tuza's Conjecture for Threshold Graphs
M Bonamy, Ł Bożyk, A Grzesik, M Hatzel, T Masařík, J Novotná, K Okrasa
Discrete Mathematics & Theoretical Computer Science 24 (Graph Theory), 2022
52022
Covering minimal separators and potential maximal cliques in -free graphs
A Grzesik, T Klimošová, M Pilipczuk, M Pilipczuk
The Electronic Journal of Combinatorics 28 (1), P1.29, 2021
52021
Sistem trenutno ne more izvesti postopka. Poskusite znova pozneje.
Članki 1–20